# SDR YENA2021052000318

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 63,205 hours, 22,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Pin
- Condition: Out Of Alignment
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, MISALIGNED BALL LOCK PIN ON OFFWING SLIDE 194AT; (REF AEROMAN NR 2021-81/1-2021-169172) R & R SLIDE 194AT IAW A320 AMM 25-62-42-400-001-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
